# SDR COEA0705903

- Difficulty date: January 9, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372410200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND DENT AND CRACK IN CARGO COMPARTMENT FRAME 23 BETWEEN STRINGERS 19-20 RT.  FABRICATED REPAIR DOUBLER AND INSTALLED TO FRAME 23 BETWEEN STRINGERS 19-20 RIGHT SIDE IAW ATR42 SRM.  (M)
